Abstract

We study eta invariants of Dirac operators and regularized determinants of Dirac Laplacians over hyperbolic manifolds with cusps and their relations with Selberg zeta functions. Using the Selberg trace formula and a detailed analysis of the unipotent orbital integral, we show that the eta and zeta functions defined by the relative traces are regular at the origin so that we can define the eta invariant and the regularized determinant. We also show that the Selberg zeta function of odd type has a meromorphic extension over [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /], prove a relation of the eta invariant and a certain value of the Selberg zeta function of odd type, and derive a corresponding functional equation. These results generalize the earlier work of John Millson to hyperbolic manifolds with cusps. We also prove that the Selberg zeta function of even type has a meromorphic extension over [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="02i" /], relate it to the regularized determinant, and obtain a corresponding functional equation.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 493-534
Launched on MUSE
2005-06-08
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.